# SDR AU980804

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MICROSWITCH CONTAMINATED WITH DIRT AND GRIT.
